Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 262, NWS Birmingham, AL

July 31, 2012Bibb County, Chilton County, Coosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2012, 2:20 AM CDT for Bibb County, Chilton County, Coosa County, Alabama. It was in force for 70 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 2:20 AM CDT (07:20 UTC)
Expired
Jul 31, 2012, 3:30 AM CDT
In force
70 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Coosa County, AL

The radar

The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:10 AM CDTTSTM WND DMG3 N Verbena, ALLARGE TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF COUNTY ROADS 59 AND 24. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:23 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
771 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS54 KBMX 310720
SVRBMX
ALC007-021-037-310830-
/O.NEW.KBMX.SV.W.0262.120731T0720Z-120731T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
220 AM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BIBB COUNTY IN ALABAMA...
  CHILTON COUNTY IN ALABAMA...
  COOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 330 AM CDT

* AT 216 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WEST BLOCTON TO UNITY...AND MOVING
  SOUTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...JEMISON...CLANTON...EQUALITY...MORIAH...BENTLEYVILLE...
  LAY LAKE DAM AND UNION GROVE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
      3266 8672 3266 8701 3284 8702 3284 8708
      3322 8716 3323 8716 3324 8703 3317 8702
      3316 8697 3310 8697 3305 8689 3307 8662
      3302 8655 3311 8648 3309 8619 3276 8606
TIME...MOT...LOC 0720Z 334DEG 44KT 3314 8706 3295 8634

$$

GRANTHAM
3 follow-up statements
623 
WWUS54 KBMX 310736
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 AM CDT TUE JUL 31 2012

ALC007-021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-CHILTON AL-COOSA AL-
236 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOSA...
CHILTON AND EASTERN BIBB COUNTIES UNTIL 330 AM CDT...

AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CENTREVILLE TO WEOGUFKA...MOVING
SOUTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROCKFORD...CLANTON...EQUALITY...CREWSVILLE...GAP OF THE MOUNTAIN...
  THORSBY...LYLE...DOLLAR...HIGGINS FERRY PARK AND CHILTON COUNTY
  MOTOR SPORTS PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
      3266 8672 3266 8701 3284 8702 3284 8708
      3322 8716 3323 8716 3324 8703 3317 8702
      3316 8697 3310 8697 3305 8689 3307 8662
      3302 8655 3311 8648 3309 8619 3276 8606
TIME...MOT...LOC 0736Z 343DEG 44KT 3298 8706 3294 8628

$$

GRANTHAM
725 
WWUS54 KBMX 310756
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 AM CDT TUE JUL 31 2012

ALC007-021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-CHILTON AL-COOSA AL-
256 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOSA...
CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 330 AM CDT...

AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAWLEY TO ROCKFORD...MOVING SOUTH
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  EQUALITY...PENTONVILLE...POOLES CROSSROADS...NIXBURG...VERBENA...
  SPEED...PARNELL...PLECHER...STANTON AND COOPER.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3277 8633 3275 8641 3271 8641 3271 8671
      3266 8672 3266 8701 3284 8702 3288 8709
      3309 8619 3276 8606
TIME...MOT...LOC 0756Z 343DEG 44KT 3275 8698 3283 8622

$$

GRANTHAM
828 
WWUS54 KBMX 310822
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 AM CDT TUE JUL 31 2012

ALC007-310832-
/O.CAN.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
BIBB AL-
322 AM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3276 8606 3277 8633 3275 8641 3271 8641
      3271 8671 3266 8672 3267 8695 3273 8695
      3289 8613
TIME...MOT...LOC 0822Z 343DEG 44KT 3245 8687 3253 8611

$$

ALC021-037-310830-
/O.CON.KBMX.SV.W.0262.000000T0000Z-120731T0830Z/
CHILTON AL-COOSA AL-
322 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN COOSA
AND SOUTHERN CHILTON COUNTIES UNTIL 330 AM CDT...

AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURNSVILLE TO 5 MILES EAST OF WETUMPKA...MOVING SOUTH
AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 205...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3276 8606 3277 8633 3275 8641 3271 8641
      3271 8671 3266 8672 3267 8695 3273 8695
      3289 8613
TIME...MOT...LOC 0822Z 343DEG 44KT 3245 8687 3253 8611

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:04 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 31, 12:04 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1204 AM CDT TUE JUL 31 2012

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

MONITORING CONVECTIVE TRENDS UPSTREAM ACROSS TENNESSEE AND
MISSOURI TO SEE IF AN MCS DEVELOPS. NORTHWEST FLOW EVENTS ARE VERY
TRICKY AND CONFIDENCE IS LOW IN TONIGHT'S FORECAST. A FEW STORMS
HAVE DEVELOPED UPSTREAM ALONG A MOISTURE AND INSTABILITY GRADIENT
THAT EXTENDS FROM THE BOOTHEEL OF MISSOURI INTO WEST ALABAMA.
EXPECTING THIS AXIS TO CONTINUE TO BE THE FOCUS FOR DEVELOPMENT.
MIXED LAYER CAPE IN EXCESS OF 3000 J/KG STILL EXISTS ACROSS
NORTHERN MISSISSIPPI ALONG WITH 30-35 KT 0-6 KM BULK SHEAR.
THINKING THAT STORMS WILL STRENGTHEN AS THEY MOVE INTO THE REGION
OF ENHANCED INSTABILITY. OVERALL EVOLUTION AND INTENSITY OF
WHATEVER DEVELOPS IS HIGHLY UNCERTAIN...BUT DECIDED TO GO WITH
LIKELY POPS ACROSS THE NORTHWESTERN HALF OF THE AREA. IF A SOLID
MCS DEVELOPS WE COULD BE LOOKING AT A WIDESPREAD DAMAGING WIND
EVENT STARTING AS EARLY AS 2 AM ACROSS THE NORTHWESTERN COUNTIES.
IF STORMS REMAIN MORE SCATTERED IN NATURE THERE WILL STILL BE A
THREAT FOR ISOLATED DAMAGING WINDS AND HAIL.

87/GRANTHAM

&&

.AVIATION...
06Z TAF DISCUSSION.

THE AFTERNOON/EVENING CONVECTION DOWN AROUND TROY WAS PERSISTENT...
BUT IT SEEMS LIKE THAT HAS FINALLY SETTLED DOWN. OUR ATTENTION IS
NOW TURNED TO THE NORTHEAST...WHERE ANOTHER CLUSTER OF STORMS HAS
SLOWLY RAMPED UP THE LAST COUPLE OF HOURS. THE STRONGEST CELL IN THE
THUNDERSTORM CLUSTER (AT 05Z) WAS JUST SOUTHWEST OF MSL...MOVING
SOUTHEAST. THAT PUTS IT ON COURSE TO HEAD RIGHT FOR BHM. THUS...THE
06Z TAFS WILL BE BASED ON THE IDEA THAT THAT STRONGEST CELL WILL
CONTINUE ITS CURRENT MOTION...AND ADDITIONAL (LESS STRONG) CELLS
WILL DEVELOP ON EITHER FLANK. SO...I'VE HIT THE STORMY CONDITIONS
HARDEST AT BHM AND EET...LESS SO AT TCL AND ANB. ADDITIONAL
DEVELOPMENT AHEAD OF THE MAIN CELL...AND/OR STRENGTHENING ON THE
FLANKS...WILL OBVIOUSLY LEAD TO AMENDMENTS TO THIS THINKING.

ONCE THE STORMS MOVE THROUGH OVERNIGHT AND EARLY TUESDAY MORNING...I
THINK THAT WILL PRETTY MUCH STABILIZE THE ATMOSPHERE FOR THE REST OF
THE DAY. THUS...I'VE KEPT CONDITIONS WITH CUMULUS-ONLY VFR AFTER
ENDING THE RAIN.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 31, 12:45 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1245 AM CDT TUE JUL 31 2012

ALZ011>015-017>050-311500-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1245 AM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY OVERNIGHT ACROSS THE NORTHERN HALF
OF CENTRAL ALABAMA...MAINLY ALONG AND NORTH OF I-20. DAMAGING WINDS
AND LARGE HAIL ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING
A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS
OF CENTRAL ALABAMA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TONIGHT AND TUESDAY.

In the hours before

Local storm report, Jul 30, 10:07 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      2 E HENDERSON           31.67N 86.04W
07/30/2012                   PIKE               AL   EMERGENCY MNGR

            COUNTY ROAD 2262 EAST OF HENDERSON BECAME IMPASSIBLE AND
            WAS CLOSED.

&&

GRANTHAM
Special weather statement, Jul 31, 12:15 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 AM CDT TUE JUL 31 2012

ALZ014-015-310600-
WALKER AL-WINSTON AL-
1215 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHERN WALKER
COUNTIES UNTIL 100 AM CDT...

AT 1214 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WINSTON FREE STATE BARN TO
7 MILES NORTHWEST OF JASPER...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JASPER...
  ARLEY...
  CORDOVA...
  DORA...
  SUMITON...

&&

LAT...LON 3427 8756 3413 8710 3399 8710 3399 8713
      3397 8713 3396 8710 3392 8708 3390 8708
      3389 8705 3377 8702 3371 8704 3384 8746
TIME...MOT...LOC 0516Z 292DEG 16KT 3415 8743 3390 8738

GRANTHAM
Special weather statement, Jul 31, 12:27 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CDT TUE JUL 31 2012

ALZ026-310615-
ST. CLAIR AL-
1227 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CLAIR COUNTY
UNTIL 115 AM CDT...

AT 1225 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOODY...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PELL CITY...
  BALD ROCK...
  COOSA ISLAND...
  CAMP WINNATASAKA...
  CHULA VISTA...

&&

LAT...LON 3355 8618 3352 8623 3350 8623 3349 8626
      3352 8627 3344 8632 3348 8638 3350 8638
      3350 8642 3355 8648 3357 8653 3371 8649
TIME...MOT...LOC 0527Z 306DEG 16KT 3358 8646

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:18 PM CDTSevere Thunderstorm WarningBMXPike27 min
Jul 30, 7:25 PM CDTAreal Flood AdvisoryBMXPike3 hr
Jul 30, 8:13 PM CDTFlash Flood WarningBMXPike3 hr
Jul 30, 11:57 PM CDTSevere Thunderstorm WarningBMXMarion78 min
Jul 31, 12:15 AM CDTSpecial Weather StatementBMXWalker, Winston45 min
Jul 31, 12:27 AM CDTSpecial Weather StatementBMXSt. Clair48 min
Jul 31, 12:32 AM CDTSevere Thunderstorm WarningBMXBlount43 min
Jul 31, 12:34 AM CDTSevere Thunderstorm WarningBMXWinston56 min
Jul 31, 12:48 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair57 min
Jul 31, 12:57 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker48 min
Jul 31, 1:01 AM CDTSevere Thunderstorm WarningBMXFayette, Walker74 min
Jul 31, 1:24 AM CDTAreal Flood AdvisoryBMXWinston2 hr
Jul 31, 1:36 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby, Walker3 hr
Jul 31, 1:40 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Talladega65 min
Jul 31, 1:53 AM CDTFlash Flood WarningBMXJefferson3 hr
Jul 31, 2:10 AM CDTFlash Flood WarningBMXShelby3 hr
Jul 31, 2:40 AM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jul 31, 3:01 AM CDTSevere Thunderstorm WarningBMXAutauga74 min
Jul 31, 3:06 AM CDTSpecial Weather StatementBMXWinston24 min
Jul 31, 3:14 AM CDTSevere Thunderstorm WarningBMXElmore44 min
Jul 31, 3:20 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston55 min
Jul 31, 3:37 AM CDTSpecial Weather StatementBMXLowndes, Montgomery53 min
Jul 31, 4:09 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby, Walker71 min
Jul 31, 4:38 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 4:40 AM CDTSevere Thunderstorm WarningBMXChilton, Jefferson, Shelby, Walker39 min
Jul 31, 6:11 AM CDTSpecial Weather StatementBMXDallas, Hale, Perry49 min
Jul 31, 6:36 AM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair39 min
Jul 31, 7:28 AM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Jul 31, 8:32 AM CDTFlash Flood WarningBMXLowndes2 hr
Jul 31, 8:44 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega, Walker46 min
Jul 31, 9:08 AM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby, Talladega26 min
Jul 31, 10:30 AM CDTAreal Flood WarningBMXJefferson, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.